# SDR DXTA2020122104507

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 11,531 hours, 8,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN NORMALLY, MUST USE PRECATCH FROM OUTSIDE THE DOOR TO OPEN IT.  REPEAT WRITE UP FROM 12/18/20, VERIFIED DISCREPANCY.  INSPECTED MAIN CABIN DOOR PRECATCH AND FOUND TO BE STICKING ON THE PRECATCH.  PRECATCH WAS FOUND TO BE OUT OF ADJUSTMENT.  REMOVED INTERIOR DOOR TRIM, INSPECTED PRECATCH LINKAGE FOUND PRECATCH OPERATIONAL WITH NO BINDING, FOUND GAP BETWEEN THE PRECATCH AND BEARING PLATE TO BE OUT OF TOLERANCE.  ADJUSTED PRECATCH CABLE ASSEMBLY TO BRING TOLERANCE WITHIN LIMITS.  OPERATED MAIN DOOR AND PRECATCH MULTIPLE TIMES WITH NO DEFECTS.  CLOSED UP ALL ACCESS ITEMS.  OPERATIONS CHECKED GOOD, IAW CE-560XLS MM 52-10-00.
